EconPapers    
Economics at your fingertips  
 

A simple class of square-root interest-rate models

Farshid Jamshidian

Applied Mathematical Finance, 1995, vol. 2, issue 1, 61-72

Abstract: An analytically tractable class of square-root interest-rate models is introduced. Algebraic expressions are found for the drift and volatility parameters of the short rate in terms of initial yield and volatility curves. Explicit formulae are derived for bond, Arrow-Debreu, and European and American bond options.

Keywords: square-root process; chi-squared distribution; Riccati equation; yield curve; volatility curve; bond option (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/13504869500000004 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:2:y:1995:i:1:p:61-72

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20

DOI: 10.1080/13504869500000004

Access Statistics for this article

Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger

More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apmtfi:v:2:y:1995:i:1:p:61-72